# SDR MALA020615

- Difficulty date: October 18, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Part serial: 1195
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT AC GEN INOPERATIVE SPARKS ARE VISIBLE FROM VENT AREA.  AIR RETURN TO BRD.  MAINTENANCE REPLACED LEFT AC GENERATOR AND QAD ADAPTER.  OPS AND LEAK CHECK GOOD.
